# SDR HEEA966460

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 704A33633151
- Condition: Separated
- Location: M/R Xmsn
- Part time: 1,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2000 HOUR INSPECTION FOUND BEARING SEPARATED. REPLACED WITH SERVICEABLE BEARING.
